Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Crippa - C. Jimenez - A. Pratelli

A transport problem with queue penalization effect

created by crippa on 28 Oct 2008
modified on 24 Jun 2009

[BibTeX]

Published Paper

Inserted: 28 oct 2008
Last Updated: 24 jun 2009

Journal: Singularities in nonlinear evolution phenomena and applications - proceedings
Pages: 139-156
Year: 2009
Notes:

edited by Matteo Novaga and Giandomenico Orlandi - Edizioni della Normale



Download:

Credits | Cookie policy | HTML 5 | CSS 2.1